# SDR UPS97822703

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 37568441
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, AFT END UPPER FITTING NR 1 PYLON IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21.
